advertisement
Question
Posted by: mary | 2008/06/11

triphasil

hi

i have been on triphasil for 7 months now. before i used to have farely regular periods lasting 3/4 days with strong period pains, but since my periods are either 2/3 days early or 2/3 days late, but still 3/4 days and still having period pains. my periods have also been very light. the previous month i sort of manipulated the pill by postponing my period for a week, which worked well. then when i got my period it was very light and lasted 7 days. this month i did everything as usual and my period pains came as usual, but no bleeding. Just a sort of browny discharge ( like at the end of your period ) for the first day and now and again for the next 3 days. but no proper period. could this be caused by triphasil or something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be. Does not sound like a big worry

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ABC | 2008/06/11

Hi,
I`ve been on Minerva for a couple of years now. Since I`ve started using a pill my periods started to become much lighter and my period pains also got less. I also manipulated the pill about two months back (with advice from my gynea). When I eventually had that month`s period it was very late and heavier than usual, but is had a brownish colour. The next month my period was light but still a brownish colour. I`m no expert, but I think its normal and that it is the pill doing this funny things.

Reply to ABC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement